Alert archive / Florida / Flash Flood Warnings in 2025
Flash Flood Warning 4, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Jun 2, 2025, 1:59 PM EDT for Miami-Dade County, Florida. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2025, 1:59 PM EDT (17:59 UTC)
- Expired
- Jun 2, 2025, 4:10 PM EDT
- In force
- 2 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 39 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.0 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1931 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
785
WGUS52 KMFL 021759
FFWMFL
FLC086-022045-
/O.NEW.KMFL.FF.W.0004.250602T1759Z-250602T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
159 PM EDT Mon Jun 2 2025
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
Northern Miami-Dade County in southeastern Florida...
* Until 445 PM EDT.
* At 159 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Hialeah, Miami Gardens, North Miami, North Miami Beach, Aventura,
Opa-Locka, Miami Shores, Golden Glades, Hard Rock Stadium,
Westview, Pinewood, West Little River, Ojus, Biscayne Park, Saint
Thomas University and Ives Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2596 8028 2597 8015 2590 8015 2587 8020
2587 8028
FLASH FLOOD...RADAR INDICATED
$$
CF1 follow-up statement
476
WGUS72 KMFL 022010
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
410 PM EDT Mon Jun 2 2025
FLC086-022020-
/O.CAN.KMFL.FF.W.0004.000000T0000Z-250602T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Dade FL-
410 PM EDT Mon Jun 2 2025
...FLASH FLOOD WARNING FOR NORTHERN MIAMI-DADE COUNTY HAS BEEN
REPLACED WITH A FLOOD ADVISORY...
&&
LAT...LON 2596 8028 2597 8015 2590 8015 2587 8020
2587 8028
$$
CFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 1:38 PM EDT, 21 minutes earlier.
Area forecast discussion, Jun 2, 1:38 PM EDT, 21 minutes before
Area Forecast Discussion National Weather Service Miami FL 138 PM EDT Mon Jun 2 2025 ...New AVIATION... .SHORT TERM... (Today through Tuesday) Issued at 100 AM EDT Mon Jun 2 2025 Models keep basically a repeating weather pattern in place for the next couple of days, although the window for the most active period rain-wise seems to be this afternoon. Latest Ensembles and CAMS keep a stationary frontal boundary lingering around central Florida today, with associated cyclogenesis near Jacksonville. Day-1 Weather Prediction Center (WPC) outlook highlights the whole SoFlo Atlantic metro area for potential heavy rain and flash flooding, with a wide window of possible impacts from 8am through 8 pm. Similar to Sunday, both ensemble families and LPMM 6-hr precip products depict another line of broken showers with embedded thunderstorms bringing multiple rounds of heavy rain, frequent lightning and gusty winds. The presence of the lingering boundary will again provide enhanced instability and steep-enough lapse rates, which combined with 500 mb temps cooling down to around -11C or -12C will result in increasing favorable conditions for experiencing a few strong to severe storms. An interesting element to follow will be the interaction of the predominantly westerly flow in the morning vs the developing easterly sea breeze along the Atlantic side. If the sea breeze is strong enough, it could result in rounds of rain anchoring over some metro areas, which will require very close monitoring for localized flooding and/or flash flooding potential. Although most of the day will remain cloudy with passing showers, latest HREF/LPMM estimates suggest possible heavy precip rounds as late as 8-9pm and right over the Miami-Dade metro areas, with localized amounts upwards of 5-6 inches. This coincides with WPCs outlook placing most of the eastern half of SoFlo under a Slight Risk of Excessive Rainfall through Tue/12Z, along with a 50% chance of exceedance (50th percentile) of 2-3 inches, and a 10% chance of exceedance (10th percentile) of 3-4 inches for that 24-hour period, including the overnight hours into Tue morning. Models suggest a possible break Tuesday after sunrise as latest model sfc analyses push the aforementioned boundary further north into the FL/GA border while breaking down. However, enough lingering deep moisture should remain in place for another round of heavy showers and potential for localized flooding/flash flooding for the late morning/afternoon hours. A few storms may become strong or severe, with possible large hail, gusty winds, and frequent lightning. Despite the increased cloud cover and shower activity, afternoon temperatures today are expected to again reach 90 over much of the area, then cooling down into the low-mid 80s by Tuesday afternoon. && .LONG TERM... (Tuesday night through Sunday) Issued at 100 AM EDT Mon Jun 2 2025 Latest long range solutions keep abundant deep moisture over SoFlo through the middle of the week, with scattered to numerous showers and storms likely on Wednesday afternoon and evening. For the end of the work week and into the weekend, models depict a gradual decrease in shower storm coverage as weak ridging tries to establish over the west Atlantic, and with its associated ridge axis extending into the northern half of the peninsula. This synoptic setup will bring back generally SE winds through much of the long term with speeds around 10 mph and afternoon periods of higher gusts along the coasts. It will also keep most showers and thunderstorms over inland areas of SoFlo. Model PWATs drop to around 1.5 inches each afternoon, which could still support localized heavy rain. Returning afternoon sea breeze boundaries will again become focal points for deeper convection. However, with warmer 500mb temperatures (-6C to -8C), and a more stable air mass, thunderstorm potential will be more limited. Temperatures will return to near or at normals with afternoon highs in the upper 80s to low 90s across much of the area. Morning lows will also remain near or at normals. && .AVIATION... (18Z TAFS) Issued at 137 PM EDT Mon Jun 2 2025 Periods of MVFR/IFR likely this afternoon and evening across the east coast terminals as multiple rounds of scattered to numerous showers and storms move through the area. Variable gusts to 25-30 kts or higher will be possible as well with these storms. RA/SHRA could persist overnight, but there is expected to a break in activity late tonight and tomorrow morning. Another round of scattered showers and thunderstorms tomorrow, but only VCSH for now as confidence is lower. && .MARINE... Issued at 100 AM EDT Mon Jun 2 2025 A stalled frontal boundary stalls just north of the coastal waters will keep elevated chances for showers and storms through the middle of the work week. Seas across the Atlantic waters will remain at 3 feet or less through the forecast period and 2 feet or less over the Gulf waters. Only exception will be with any thunderstorm that develops, which may produce brief periods of rough seas and gusty winds. && .PRELIMINARY POINT TEMPS/POPS... Miami 74 81 76 85 / 90 90 90 90 West Kendall 71 83 73 87 / 90 100 90 90 Opa-Locka 74 84 75 87 / 90 90 90 90 Homestead 73 82 76 87 / 90 100 90 80 Fort Lauderdale 74 81 74 84 / 90 90 90 90 N Ft Lauderdale 74 81 74 84 / 90 90 90 90 Pembroke Pines 75 86 76 90 / 90 90 90 90 West Palm Beach 72 82 73 84 / 90 90 80 90 Boca Raton 73 84 73 85 / 90 90 90 90 Naples 72 84 73 87 / 90 90 90 90 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...17 LONG TERM....17 AVIATION...Redman
In the hours before
Special weather statement, Jun 2, 1:11 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Miami FL
111 PM EDT Mon Jun 2 2025
FLZ066-070-071-021745-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
111 PM EDT Mon Jun 2 2025
...A strong thunderstorm will impact portions of east central
Collier, southern Hendry and central Broward Counties through 145 PM
EDT...
At 111 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 12 miles southeast of Hendry Correctional, or
23 miles southeast of Ave Maria, moving northeast at 15 mph.
HAZARD...Wind gusts of 45 to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Miccosukee Indian Reservation and Big Cypress National Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2608 8113 2616 8119 2635 8102 2614 8084
TIME...MOT...LOC 1711Z 236DEG 12KT 2615 8112
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GRSpecial weather statement, Jun 2, 1:14 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Miami FL
114 PM EDT Mon Jun 2 2025
FLZ072-074-172-173-021745-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
114 PM EDT Mon Jun 2 2025
...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 145 PM EDT...
At 114 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over North Miami Beach, or near Miami Gardens.
This storm was nearly stationary.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hollywood, Miramar, Hallandale, Miami Gardens, North Miami, North
Miami Beach, Aventura, Sunny Isles Beach, Opa-Locka, West Park, Miami
Shores, Hard Rock Stadium, Golden Glades, Ojus, Westview, Pembroke
Park, Bay Harbor Islands, Biscayne Park, Bal Harbour, and Golden
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2590 8011 2589 8013 2591 8012 2593 8013
2590 8013 2591 8014 2590 8014 2590 8015
2589 8014 2587 8017 2590 8027 2604 8019
2601 8011 2592 8012
TIME...MOT...LOC 1714Z 219DEG 1KT 2592 8018
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GRSpecial weather statement, Jun 2, 1:31 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Miami FL
131 PM EDT Mon Jun 2 2025
FLZ074-173-021745-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
131 PM EDT Mon Jun 2 2025
...A strong thunderstorm will impact portions of northern Miami-Dade
County through 145 PM EDT...
At 131 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Westview, or near Hialeah. This storm was
nearly stationary.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Hialeah, North Miami, Doral, Hialeah Gardens, Opa-Locka, Miami
Springs, Miami Shores, El Portal, Medley, West Little River,
Gladeview, Westview, Liberty City, Miami International Airport,
Pinewood, Little Haiti, Marlins Park, Biscayne Park, and Virginia
Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2585 8017 2584 8017 2584 8018 2582 8018
2581 8019 2580 8019 2577 8020 2577 8027
2581 8033 2586 8033 2591 8028 2587 8016
2586 8018 2585 8016
TIME...MOT...LOC 1731Z 211DEG 4KT 2589 8024
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GRSpecial weather statement, Jun 2, 1:42 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Miami FL
142 PM EDT Mon Jun 2 2025
FLZ073-074-173-174-021815-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
142 PM EDT Mon Jun 2 2025
...A strong thunderstorm will impact portions of central Miami-Dade
County through 215 PM EDT...
At 142 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Homestead. This storm was nearly
stationary.
HAZARD...Wind gusts of 45 to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Homestead, Homestead Miami Speedway, Black Point, The Redland,
Florida City, Homestead Base, Naranja, Princeton, Leisure City,
Cutler Bay, Zoo Miami, Goulds, West Perrine, Homestead Bayfront Park,
Richmond Heights, Richmond West, Palmetto Bay, South Miami Heights,
Palmetto Estates, and Three Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2545 8055 2555 8047 2564 8038 2559 8031
2557 8030 2555 8032 2555 8031 2554 8031
2554 8032 2553 8033 2551 8033 2550 8034
2546 8034 2544 8032 2543 8033 2542 8033
2536 8041
TIME...MOT...LOC 1742Z 212DEG 3KT 2548 8046
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GRSpecial weather statement, Jun 2, 1:46 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Miami FL
146 PM EDT Mon Jun 2 2025
FLZ071-072-074-021815-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-
146 PM EDT Mon Jun 2 2025
...A strong thunderstorm will impact portions of north central
Miami-Dade and southern Broward Counties through 215 PM EDT...
At 145 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Intersection Krome And U.S. 27, or near
Pembroke Pines. This storm was nearly stationary.
HAZARD...Wind gusts of 45 to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pembroke Pines, Miramar, Davie, Sunrise, Weston, Cooper City, Royal
Palm Ranches, Sunshine Acres, and Intersection I-75 And Griffin Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2594 8036 2602 8048 2614 8039 2605 8023
TIME...MOT...LOC 1745Z 212DEG 2KT 2600 8041
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GRSpecial weather statement, Jun 2, 1:56 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Miami FL
156 PM EDT Mon Jun 2 2025
FLZ066-070-071-073-021830-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Miami-Dade County FL-
156 PM EDT Mon Jun 2 2025
...A strong thunderstorm will impact portions of east central
Collier, northern Miami-Dade, southeastern Hendry and Broward
Counties through 230 PM EDT...
At 156 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Miccosukee Indian Reservation, or 35 miles
northeast of Everglades City, moving northeast at 20 mph.
HAZARD...Wind gusts of 45 to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mile Marker 30 On Alligator Alley, Miccosukee Indian Reservation,
Intersection Alligator Alley And Miami Canal, Miccosukee Service
Plaza, Big Cypress National Preserve, and West Broward Rec. Area On
Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2598 8085 2611 8105 2631 8088 2624 8065
2608 8045 2596 8061
TIME...MOT...LOC 1756Z 239DEG 18KT 2612 8090
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GRThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:28 AM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 2, 9:32 AM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 2, 11:26 AM EDT | Severe Thunderstorm Warning | MFL | Collier | 34 min |
| Jun 2, 11:51 AM EDT | Special Marine Warning | MFL | 39 min | |
| Jun 2, 12:00 PM EDT | Special Weather Statement | MFL | Collier | 30 min |
| Jun 2, 12:47 PM EDT | Special Weather Statement | MFL | Hendry | 43 min |
| Jun 2, 1:01 PM EDT | Areal Flood Advisory | MFL | Collier | 97 min |
| Jun 2, 1:04 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jun 2, 1:11 PM EDT | Special Weather Statement | MFL | Hendry | 34 min |
| Jun 2, 1:14 PM EDT | Special Weather Statement | MFL | Broward | 31 min |
| Jun 2, 1:31 PM EDT | Special Weather Statement | MFL | Miami-Dade | 14 min |
| Jun 2, 1:33 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 27 min |
| Jun 2, 1:34 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 25 min |
| Jun 2, 1:37 PM EDT | Special Marine Warning | MFL | 23 min | |
| Jun 2, 1:42 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Jun 2, 1:46 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| Jun 2, 1:56 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Jun 2, 2:00 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Jun 2, 2:04 PM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 2, 2:05 PM EDT | Special Marine Warning | MFL | 40 min | |
| Jun 2, 2:08 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Jun 2, 2:22 PM EDT | Special Marine Warning | MFL | 38 min | |
| Jun 2, 2:26 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Jun 2, 2:28 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Jun 2, 2:31 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Jun 2, 2:31 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| Jun 2, 2:35 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Jun 2, 2:42 PM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| Jun 2, 2:44 PM EDT | Special Marine Warning | MFL | 46 min | |
| Jun 2, 2:46 PM EDT | Special Weather Statement | MFL | Miami-Dade | 14 min |
| Jun 2, 2:49 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Jun 2, 2:57 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Jun 2, 2:59 PM EDT | Special Marine Warning | MFL | 31 min | |
| Jun 2, 3:04 PM EDT | Special Weather Statement | MFL | Palm Beach | 26 min |
| Jun 2, 3:29 PM EDT | Special Marine Warning | MFL | 46 min | |
| Jun 2, 3:30 PM EDT | Special Marine Warning | MFL | 45 min | |
| Jun 2, 3:33 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 117 min |
| Jun 2, 3:48 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 117 min |
| Jun 2, 3:49 PM EDT | Special Marine Warning | MFL | 26 min | |
| Jun 2, 4:10 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Jun 2, 4:16 PM EDT | Special Marine Warning | MFL | 29 min | |
| Jun 2, 4:35 PM EDT | Special Weather Statement | MFL | Hendry | 25 min |
| Jun 2, 4:56 PM EDT | Special Marine Warning | MFL | 34 min | |
| Jun 2, 5:14 PM EDT | Special Weather Statement | MFL | Collier | 31 min |
| Jun 2, 5:30 PM EDT | Special Marine Warning | MFL | 30 min | |
| Jun 2, 5:41 PM EDT | Special Weather Statement | MFL | Collier | 34 min |
| Jun 2, 5:42 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jun 2, 6:04 PM EDT | Areal Flood Advisory | MFL | Collier | 116 min |
| Jun 2, 6:05 PM EDT | Areal Flood Advisory | MFL | Collier | 115 min |
| Jun 2, 6:47 PM EDT | Special Marine Warning | MFL | 58 min |
Nearby
Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.